MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT X-SM 3MM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT X-SM 3MM PMA; KNEE PROSTHESIS
Catalog Number 160790
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent knee revision surgery due to pain, and the diagnosis confirmed that the right bearing had dislocated.The bearing and tibial plate were replaced, although the tibial plate was not loose.Approximately 8 years and 11 months post-implantation.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).D10: item name: oxford uni twin-peg femoral xs; item number: 166940; lot# j3676246.Item name: oxf uni tib tray sz aa rm pma; item number: 159532; lot# 3586284.G2: foreign: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Ap and lateral radiographs of the right knee were reviewed by a radiologist.Findings confirm the presence of a medial unicompartmental knee arthroplasty.There is lateral displacement of the mobile bearing, with associated malalignment and lateral subluxation of the tibial component relative to the femoral component.No fracture or radiographic evidence of implant loosening is observed.Despite the subluxation, the overall implant fit appears appropriate, and the components are well-positioned radiographically.No abnormal radiolucency is seen around the implants.Bearing wear cannot be excluded based on radiographs alone.A definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT X-SM 3MM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21617108
Report Number3002806535-2025-00122
Device Sequence Number12436627
Product Code NRA
UDI-Device Identifier05019279073016
UDI-Public(01)05019279073016(17)200805(10)3621094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2020
Device Catalogue Number160790
Device Lot Number3621094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown